# SDR HEEA116164

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 729 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7655009006108
- Part serial: 2735XL2
- Condition: Failed
- Location: Nr 2
- Part time: 100,706 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR FAILED IN FLIGHT.  MAINTENANCE REPLACED THE STARTER GENERATOR.
